# SDR 2008UALA01624

- Difficulty date: March 22, 2008
- Submitted: April 1, 2008
- Operation: Air carrier
- Aircraft: N386UA
- Make and model: Boeing 737322
- Aircraft serial: 24661
- Aircraft time: 51,085 hours, 35,034 cycles
- Engine: Ge CFM56*
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Cracked
- Location: S16l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE STRINGER 16L, INBD WEB HAS 2 ATTACH CLIPS CRACKED.  MAJOR REPAIR ACCOMPLISHED: REPLACED BOTH CLIPS.
